# SDR AALA20111229LAX01

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 64,902 hours, 18,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY LIGHTS ON RIGHT SIDE INOPERATIVE.  REPLACED BATTERY PACK FOR CENTER AISLE EMERGENCY LIGHTS ON RIGHT SIDE.  OPS CHECK NORMAL.
